MathSciNet Relay Station
MathSciNet bibliographic data
MR1230549 81R05 (17A35)
Manogue, Corinne A.; Schray, Jörg Finite Lorentz transformations, automorphisms, and division algebras. J. Math. Phys. 34 (1993), no. 8, 3746–3767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement